# SDR MALA000187

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 2710 · Aileron Control System
- Part: Panel
- Part number: 7239035504
- Condition: Failed
- Location: Trim Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 300 FEET ABOVE THE GROUND,  DURING LANDING PHASE. RECEIVED AN UNCOMMANDED LEFT AILERON TRIM RUN-A-WAY .  TRIM INDICATOR FOR LEFT AILERON RAN CONTINOUSLY TO THE DOWN POSITION.  BOTH AUTOPILOT AND YAW DAMPER WERE DISENGAGED SEVERAL MINUTES PRIOR.  MAINTENANCE REPLACED TRIM PANEL.  OPS CHECKED GOOD IAW SF340MM
